Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 1-6 of 6 (Search time: 0.002 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
1
The intersection of a matroid and an oriented matroid

Holmsen, Andreasresearcher, ADVANCES IN MATHEMATICS, v.290, pp.1 - 14, 2016-02

2
REGULAR SYSTEMS OF PATHS AND FAMILIES OF CONVEX SETS IN CONVEX POSITION

Dobbins, Michael Gene; Holmsen, Andreasresearcher; Hubard, Alfredo, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.368, no.5, pp.3271 - 3303, 2016-05

3
ORTHOGONAL COLORINGS OF THE SPHERE

Holmsen, Andreasresearcher; Lee, Seunghun, MATHEMATIKA, v.62, no.2, pp.492 - 501, 2016

4
A GEOMETRIC HALL-TYPE THEOREM

Holmsen, Andreasresearcher; Martinez-Sandoval, Leonardo; Montajano, Luis, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.144, no.2, pp.503 - 511, 2016-02

5
Cutting convex curves

Holmsen, Andreasresearcher; Kincses, Janos; Eoldan-Pensado, Edgardo, EUROPEAN JOURNAL OF COMBINATORICS, v.58, pp.34 - 37, 2016-11

6
The colored Hadwiger transversal theorem in a"e (d)

Holmsen, Andreasresearcher; Roldan-Pensado, Edgardo, COMBINATORICA, v.36, no.4, pp.417 - 429, 2016-08

rss_1.0 rss_2.0 atom_1.0